UZH-Logo

Maintenance Infos

Limits to Arbitrage When Market Participation Is Restricted


Herings, P; Hens, Thorsten; Predtetchinskii, Arkadi (2006). Limits to Arbitrage When Market Participation Is Restricted. Journal of Mathematical Economics, 42(4-5):556-564.

Citations

3 citations in Web of Science®
5 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Banking and Finance
Dewey Decimal Classification:330 Economics
Language:English
Date:2006
Deposited On:30 Apr 2014 16:36
Last Modified:05 Apr 2016 17:49
Publisher:Elsevier
ISSN:0304-4068
Publisher DOI:https://doi.org/10.1016/j.jmateco.2006.04.001
Other Identification Number:merlin-id:3476

Download

Full text not available from this repository.View at publisher

Author Collaborations